# SDR A6WA200940025

- Difficulty date: January 21, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 17,102 hours, 15,503 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

131266221, SURFACE CORRODED ON RT WING PLANK FUEL ACCESS HOLE AT PANEL 610AB, 640CB AND 650GB, REO 601R-57-21-030, REV G.  (K)
